HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Conics on a generic hypersurface

Files in This Item:
pre710.pdf562.06 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83861

Title: Conics on a generic hypersurface
Authors: Jinzenji, Masao Browse this author
Nakamura, Iku Browse this author
Suzuki, Yasuki Browse this author
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 710
Start Page: 1
End Page: 18
Abstract: In this paper, we compute the contributions from double cover maps to genus 0 degree 2 Gromov-Witten invariants of general type projective hypersurfaces. Our results correspond to a generalization of Aspinwall-Morrison formula to general type hypersurfaces in some special cases.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69515
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University